MathSciNet Relay Station
MathSciNet bibliographic data
MR1185598 (93h:35154) 35Q15 (34A20 35Q58 58F07)
Fokas, A. S.; Muğan, Ugurhan; Zhou, Xin On the solvability of Painlevé ${\rm I},\;{\rm III}$ and ${\rm V}$. Inverse Problems 8 (1992), no. 5, 757–785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement